The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Canadian Journal of Mathematics
( Vol.49 NO.4 / 1997 )
home Sur l'integrabilite des sous-algebres de Lie en dimension infinie
Pages 820-839
Robart Thierry,
home The zero distribution of orthogonal rational functions on the unit circle
Pages 810-819
Pan K,
home Boundedness of solutions of parabolic equations with anisotropic growth conditions
Pages 798-809
Mingqi Yu, Xiting Lian,
home Rational classification of simple function space components for flag manifolds
Pages 855-864
Bruce Smith Samuel,
home Non-Hermitian solutions of algebraic Riccati equations
Pages 840-854
Rodman Leiba,
home Some adjunction-theoretic properties of codimension two non-singular subvarities of quadrics
Pages 675-698
Cataldo Mark Andrea A de,
home Fine spectra and limit laws, II. First-order 0-1 laws
Pages 641-654
Burri Stanley, Compton Kevin, Odlyzko Andrew, Richmond Bruce,
home Trace functions in the ring of fractions of polycyclic group rings, II
Pages 788-797
Lichtman A I,
home Finite dimensional representations of U1(s1(2)) at roots of unity
Pages 772-787
Jie Xiao,
home Density questions for the truncated matrix moment problem
Pages 708-721
Duran Antonio J, Lopez-Rodriguez Pedro,
home Geodesic flow on ideal polyhedra
Pages 696-707
Charitos Charalambos, Tsapogas Georgios,
home Twisted Hasse-Weil L-functions and the rank of Mordell-Weil groups
Pages 749-771
Howe Lawrence,
home Dilations of one parameter semigroups of positive contractions on LP spaces
Pages 736-748
Fendler Gero,
home Galois module structure of the integers in wildly ramified Cp x Cp extensions
Pages 722-735
Elder G Griffith, Madan Manohar L,
home On q-Carleson measures for spaces of M-harmonic functions
Pages 653-674
Cascante Carme, Ortega Joaquin M,